MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. MEDLINE; SYR W/NDLE,SAFETY,INSLN,

JIANGSU CAINA MEDICAL CO., LTD. MEDLINE; SYR W/NDLE,SAFETY,INSLN,
Catalog Number SYRSI101292
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currrently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.
 
Event or Problem Description
According to the facility on 08/27/22, after administering insulin to a patient the syringe did not stay closed and the syringe poked the staff member's finger'.Per the facility there was no serious injury or medical intervention noted with the finger stick.No additional information is available at this time.The sample is available and has been requested to be returned for evaluation.There was no serious injury identified, follow up care needed or medical intervention reported related to the incident.This is not a reportable event.No sample available.

Brand Name
MEDLINE
Common Device Name
SYR W/NDLE,SAFETY,INSLN,
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19834848
Report Number3005670221-2024-00216
Device Sequence Number20490075
Product Code FMF
UDI-Device Identifier10888277657298
UDI-Public(01)10888277657298
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K150758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberSYRSI101292
Device Lot Number89721110001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown